Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 489, NWS Norman, OK

September 26, 2012Blaine County, Dewey County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 10:40 PM CDT for Blaine County, Dewey County, Major County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 10:40 PM CDT (03:40 UTC)
Expired
Sep 26, 2012, 11:30 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Dewey County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 10:55 PM CDTHAIL 18 Se Seiling, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1390 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS54 KOUN 270340
SVROUN
OKC011-043-093-270430-
/O.NEW.KOUN.SV.W.0489.120927T0340Z-120927T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  EXTREME SOUTHWESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1130 PM CDT

* AT 1037 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
  WERE LOCATED 6 MILES WEST OF OAKWOOD...WITH STRONG WINDS EXTENDING 
  EASTWARD TO NEAR WATONGA AND CANTON. THIS CLUSTER OF STORMS WAS 
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WATONGA...CANTON...LONGDALE...HITCHCOCK...OAKWOOD...
  EAGLE CITY...CANTON LAKE...FAY...HUCMAC AND SOUTHARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3606 9826 3572 9844 3579 9864 3581 9864
      3581 9869 3590 9895 3623 9884
TIME...MOT...LOC 0337Z 207DEG 14KT 3592 9882 

$$

AUSTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Sep 26, 6:32 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT WED SEP 26 2012

.AVIATION...
SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL
OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED
TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES
OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT
OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS
SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND
GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH
THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY
LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE
TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/

DISCUSSION...
THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF
SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED
ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN
OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS
POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT
SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR
LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT
CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH
LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL
IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE
MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP
DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS
HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY
BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA
TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN
ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW
CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF
THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS
FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED
CHC POPS).

BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF
WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY
BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF
THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST
CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN
CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE
IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER
LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK
KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER
THAN...CLIMATOLOGY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  84  66  79 /  50  40  30  40
HOBART OK         66  83  65  77 /  70  50  40  50
WICHITA FALLS TX  70  88  66  81 /  40  30  20  50
GAGE OK           56  76  60  72 /  50  60  60  50
PONCA CITY OK     64  82  63  77 /  60  40  60  50
DURANT OK         68  89  67  88 /  20  30  20  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/84
Hazardous weather outlook, Sep 26, 8:15 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED SEP 26 2012

OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN...
CENTRAL...AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS WEST OF A LINE EXTENDING
FROM ARCHER CITY AND HENRIETTA TEXAS...TO DUNCAN...OKLAHOMA CITY...
AND STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 3 AM.

IMPACTS...
DAMAGING WIND GUSTS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.

DISCUSSION...
AS AN UPPER LEVEL DISTURBANCE MOVES TOWARD THE REGION...A MODEST LOW
LEVEL JET WILL INTENSIFY AND AID IN THE DEVELOPMENT OF STRONG AND
SEVERE THUNDERSTORMS. SCATTERED TO NUMEROUS STORMS WILL DEVELOP
AHEAD OF A COMPLEX OF STORMS...WHICH WILL MOVE INTO WESTERN OKLAHOMA
AND ADJACENT PARTS OF WESTERN NORTH TEXAS. THIS THUNDERSTORM
DEVELOPMENT IS EXPECTED TO EXTEND INTO CENTRAL OKLAHOMA. ANOTHER
AREA OF STORMS IS FORECAST TO MOVE INTO NORTHWEST OKLAHOMA FROM
THE OKLAHOMA PANHANDLE. THESE TWO AREAS OF STORMS MAY FORM A LARGE
COMPLEX OF STORMS OVER NORTHERN AND CENTRAL OKLAHOMA AFTER MIDNIGHT.

THROUGH THE LATE EVENING HOURS...THERE WILL BE A CONCERN FOR
DAMAGING HAIL AND WIND...ALONG WITH VERY HEAVY RAINFALL. TOWARD AND
AFTER MIDNIGHT...THE MAIN SEVERE WEATHER CONCERN WILL BE DAMAGING
WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.

In the hours before

Special weather statement, Sep 26, 9:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT WED SEP 26 2012

OKZ035>038-044-TXZ085-086-090-270315-
COTTON OK-KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-WICHITA TX-
WILBARGER TX-CLAY TX-
948 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTON...SOUTH CENTRAL KIOWA...
TILLMAN...EAST CENTRAL JACKSON...COMANCHE...WICHITA...EASTERN
WILBARGER AND NORTHERN CLAY COUNTIES UNTIL 1015 PM CDT...

AT 944 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF MANITOU TO 10 MILES SOUTHWEST OF
INDIAHOMA TO 4 MILES NORTH OF LOVELAND TO 9 MILES WEST OF
BURKBURNETT...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...BURKBURNETT...SHEPPARD AFB...IOWA PARK...
FREDERICK...ELECTRA...WALTERS...CACHE...SNYDER...TEMPLE...
GRANDFIELD...GERONIMO...TIPTON...PETROLIA...BYERS...RANDLETT...
CHATTANOOGA...MOUNTAIN PARK AND DAVIDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3466 9934 3486 9851 3470 9823 3458 9815
      3386 9811 3384 9892
TIME...MOT...LOC 0244Z 246DEG 32KT 3455 9895 3449 9886 3436 9878
3409 9872

AUSTIN
Special weather statement, Sep 26, 9:51 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT WED SEP 26 2012

OKZ024-027-270315-
GRADY OK-CANADIAN OK-
951 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRADY AND CANADIAN
COUNTIES UNTIL 1015 PM CDT...

AT 948 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES
NORTHWEST OF CALUMET...WITH OTHER STORMS LOCATED NEAR
CONCHO...AND FURTHER SOUTH NEAR UNION CITY...MOVING EAST TO
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
EL RENO...YUKON...CONCHO...MUSTANG...TUTTLE...PIEDMONT...MINCO...
UNION CITY...CALUMET...BRIDGE CREEK AND RICHLAND.

LAT...LON 3522 9767 3521 9783 3533 9810 3538 9810
      3537 9821 3539 9825 3572 9830 3572 9768
TIME...MOT...LOC 0248Z 246DEG 14KT 3563 9818

AUSTIN
Local storm report, Sep 26, 9:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             3 S SEILING             36.11N 98.92W
09/26/2012  E1.25 INCH       DEWEY              OK   LAW ENFORCEMENT

&&

FM
Local storm report, Sep 26, 10:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             COWDEN                  35.25N 98.72W
09/26/2012  E1.00 INCH       WASHITA            OK   PUBLIC

&&

FM
Special weather statement, Sep 26, 10:15 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT WED SEP 26 2012

OKZ015>019-022>032-270345-
SEMINOLE OK-BLAINE OK-CLEVELAND OK-LOGAN OK-LINCOLN OK-OKLAHOMA OK-
CUSTER OK-KINGFISHER OK-DEWEY OK-WASHITA OK-CADDO OK-GRADY OK-
MCCLAIN OK-POTTAWATOMIE OK-CANADIAN OK-HUGHES OK-
1015 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEMINOLE...
SOUTHWESTERN BLAINE...NORTHWESTERN CLEVELAND...SOUTHEASTERN LOGAN...
LINCOLN...OKLAHOMA...EASTERN CUSTER...SOUTHERN KINGFISHER...
SOUTHEASTERN DEWEY...NORTHEASTERN WASHITA...NORTHERN CADDO...
NORTHERN GRADY...NORTHWESTERN MCCLAIN...NORTHERN POTTAWATOMIE...
CANADIAN AND NORTHWESTERN HUGHES COUNTIES UNTIL 1045 PM CDT...

AT 1008 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR CLINTON AND WEATHERFORD...EASTWARD TO EL RENO...OKLAHOMA
CITY...AND SHAWNEE. THESE STORMS WERE MOVING EAST AT AROUND 10 TO 15
MPH...AND WERE TRAINING OVER THE SAME AREAS...LEADING TO VERY HEAVY
RAINFALL IN LOCALIZED AREAS.

HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
SMALL HAIL...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...MOORE...SHAWNEE...DEL CITY...
EL RENO...GUTHRIE...WEATHERFORD...KINGFISHER...STELLA...YUKON...
BETHANY...CONCHO...MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...
TECUMSEH AND HARRAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3524 9636 3527 9892 3593 9895 3591 9662
      3540 9663 3539 9661 3541 9658 3539 9654
      3544 9657 3545 9655 3543 9649 3547 9647
      3546 9644 3529 9644 3529 9637
TIME...MOT...LOC 0308Z 280DEG 18KT 3552 9807

AUSTIN
Local storm report, Sep 26, 10:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             6 NW MUSTANG            35.45N 97.80W
09/26/2012  E1.75 INCH       CANADIAN           OK   NWS EMPLOYEE

0955 PM     HEAVY RAIN       1 ENE WETUMKA           35.25N 96.22W
09/26/2012  M5.00 INCH       HUGHES             OK   TRAINED SPOTTER

            RELAYED BY WFO TULSA

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 7:03 PM CDTSpecial Weather StatementOUNCuster42 min
Sep 26, 7:26 PM CDTSpecial Weather StatementOUNHarmon34 min
Sep 26, 7:45 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills45 min
Sep 26, 7:46 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey44 min
Sep 26, 7:54 PM CDTSpecial Weather StatementOUNHughes51 min
Sep 26, 8:02 PM CDTSpecial Weather StatementOUNHarmon, Jackson43 min
Sep 26, 8:04 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole41 min
Sep 26, 8:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher50 min
Sep 26, 8:16 PM CDTFlash Flood WarningOUNHughes3 hr
Sep 26, 8:20 PM CDTSpecial Weather StatementOUNRoger Mills40 min
Sep 26, 8:33 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward30 min
Sep 26, 8:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita49 min
Sep 26, 8:48 PM CDTSpecial Weather StatementOUNJackson57 min
Sep 26, 8:50 PM CDTSpecial Weather StatementOUNPottawatomie40 min
Sep 26, 8:54 PM CDTSpecial Weather StatementOUNHughes51 min
Sep 26, 8:56 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma49 min
Sep 26, 8:59 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady46 min
Sep 26, 9:05 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman40 min
Sep 26, 9:12 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Sep 26, 9:17 PM CDTSpecial Weather StatementOUNOklahoma43 min
Sep 26, 9:23 PM CDTSpecial Weather StatementOUNCaddo37 min
Sep 26, 9:30 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita30 min
Sep 26, 9:42 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan48 min
Sep 26, 9:48 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman27 min
Sep 26, 9:51 PM CDTSpecial Weather StatementOUNCanadian24 min
Sep 26, 10:02 PM CDTSevere Thunderstorm WarningOUNCuster, Washita58 min
Sep 26, 10:15 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Lincoln, Logan, Oklahoma30 min
Sep 26, 10:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens41 min
Sep 26, 10:45 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady45 min
Sep 26, 11:02 PM CDTSpecial Weather StatementOUNCotton, Grady, Jefferson, McClain, Stephens43 min
Sep 26, 11:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major60 min
Sep 26, 11:25 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma65 min
Sep 26, 11:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie44 min
Sep 26, 11:41 PM CDTSpecial Weather StatementOUNGrant34 min
Sep 26, 11:43 PM CDTSpecial Weather StatementOUNGarfield47 min
Sep 26, 11:48 PM CDTSpecial Weather StatementOUNEllis, Harper, Woodward57 min
Sep 26, 11:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant39 min
Sep 26, 11:57 PM CDTAreal Flood AdvisoryOUNGrady, McClain3 hr
Sep 27, 12:09 AM CDTSevere Thunderstorm WarningOUNGrant51 min
Sep 27, 12:18 AM CDTSpecial Weather StatementOUNNoble42 min
Sep 27, 12:26 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole64 min
Sep 27, 12:44 AM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more61 min
Sep 27, 4:31 AM CDTSpecial Weather StatementOUNStephens29 min
Sep 27, 3:35 PM CDTSpecial Weather StatementOUNBryan25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.